# SDR USAA980032

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 990
- Part time: 46,263 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH CORRODED AREA BS 990 WL 208 STRINGER 17R FRAME.  INSTALLED FILLER AND DOUBLER, REPAIRED PER SRM 51-40-3.  CORROSION TASK NR C53-107-07, CORROSION LEVEL 2.  (M)
